# SDR RAIA2019100891609

- Difficulty date: September 16, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FRAME ANGLE HAS CORROSION AROUND FASTNER HOLES....R&R CARGO DOOR LOWER FRAME ANGLE.
